| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 1, 2007, no. 49-52


F. Guechi, H. Mekias, A. Merzougui
      Free surface flow with surface tension and gravity
      Appl. Math. Sci., Vol. 1, 2007, no. 49-52, 2399-2408.

M. Laghdir, R. Benabbou
      Sensitivity analysis in parametrized convex optimization
      Appl. Math. Sci., Vol. 1, 2007, no. 49-52, 2409-2419.

A. Namir, F. Lahmidi, M. Laklalech, M. Azouazi
      Numerical approach for the controllability of distributed and delay systems
      Appl. Math. Sci., Vol. 1, 2007, no. 49-52, 2421-2442.

R. Turkmen, H. Civciv
      Some bounds for the singular values of matrices
      Appl. Math. Sci., Vol. 1, 2007, no. 49-52, 2443-2449.

Jin-Shieh Su, San-Chyi Chang
      Order quantity for fuzzy order and total demand quantity in inventory models with backorder
      Appl. Math. Sci., Vol. 1, 2007, no. 49-52, 2451-2479.

Rui Zhang, Junfang Sun, Haixia Yang
      Analysis of a prey-predator fishery model with prey reserve
      Appl. Math. Sci., Vol. 1, 2007, no. 49-52, 2481-2492.

Meijuan Shang, Yongfu Su, Xiaolong Qin
      Strong convergence of modified Mann iterations for nonexpansive mappings
      Appl. Math. Sci., Vol. 1, 2007, no. 49-52, 2493-2497.

Xiao-li Zou, Xue-gang Chen, Gui-yan Sun
      Lower bounds on the total signed domination number of graphs
      Appl. Math. Sci., Vol. 1, 2007, no. 49-52, 2499-2504.

Hong Du, Minggen Cui
      A method of solving nonlinear mixed Volterra-Fredholm integral equation
      Appl. Math. Sci., Vol. 1, 2007, no. 49-52, 2505-2516.

M. Dilmi, H. Benseridi, B. Merouani
      Nonlinear and oblique boundary value problems for the Lame equations
      Appl. Math. Sci., Vol. 1, 2007, no. 49-52, 2517-2528.

S. Ikonen, J. Toivanen
      Pricing American options using LU decomposition
      Appl. Math. Sci., Vol. 1, 2007, no. 49-52, 2529-2551.

O. S. Fard
      Linearization and nonlinear stochastic differential equations with locally Lipschitz condition
      Appl. Math. Sci., Vol. 1, 2007, no. 49-52, 2553-2563.

Sh. Najafzadeh, A. Ebadian
      On the real Banach function algebras
      Appl. Math. Sci., Vol. 1, 2007, no. 49-52, 2565-2671.

Z. Akdogan, M. Demirci, O. Sh. Mukhtarov
      Normalized eigenfunctions of discontinuous Sturm-Liouville type problem with transmission conditions
      Appl. Math. Sci., Vol. 1, 2007, no. 49-52, 2573-2591.

J. Czyzowicz, E. Kranakis, J. Urrutia
      Rectilinear glass-cut dissections of rectangles to squares
      Appl. Math. Sci., Vol. 1, 2007, no. 49-52, 2593-2600.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |